RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2018, Volume 73, Issue 2(440), Pages 189–190 (Mi umn9817)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On a property of regularly accretive differential-difference operators with degeneracy

A. L. Skubachevskii

Peoples' Friendship University of Russia

Abstract: We consider elliptic differential-difference operators with degeneration in a bounded domain with piecewise smooth boundary. It is proved that these operators are regular accretive and satisfy the Kato square root conjecture.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00401
Ministry of Education and Science of the Russian Federation
This work was carried out with the support of the Russian Foundation for Basic Research (grant no. 17-01-00401) and the 5-100 Programme of the Peoples' Friendship University of Russia.


DOI: https://doi.org/10.4213/rm9817

Full text: PDF file (357 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2018, 73:2, 372–374

Bibliographic databases:

MSC: 47B39, 47B44
Received: 02.12.2017

Citation: A. L. Skubachevskii, “On a property of regularly accretive differential-difference operators with degeneracy”, Uspekhi Mat. Nauk, 73:2(440) (2018), 189–190; Russian Math. Surveys, 73:2 (2018), 372–374

Citation in format AMSBIB
\Bibitem{Sku18}
\by A.~L.~Skubachevskii
\paper On a~property of regularly accretive differential-difference operators with degeneracy
\jour Uspekhi Mat. Nauk
\yr 2018
\vol 73
\issue 2(440)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn9817}
\crossref{https://doi.org/10.4213/rm9817}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3780075}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018RuMaS..73..372S}
\elib{https://elibrary.ru/item.asp?id=32641388}
\transl
\jour Russian Math. Surveys
\yr 2018
\vol 73
\issue 2
\pages 372--374
\crossref{https://doi.org/10.1070/RM9817}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000438940900008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85051268400}


Linking options:
  • http://mi.mathnet.ru/eng/umn9817
  • https://doi.org/10.4213/rm9817
  • http://mi.mathnet.ru/eng/umn/v73/i2/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. B. Zhuravlev, L. E. Rossovskii, “Spektralnyi radius parametricheskogo semeistva funktsionalnykh operatorov”, UMN, 75:5(455) (2020), 195–196  mathnet  crossref  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:251
    References:31
    First page:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020